Algebraic & Geometric Topology

Knot Floer homology and Khovanov–Rozansky homology for singular links

Nathan Dowlin

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The (untwisted) oriented cube of resolutions for knot Floer homology assigns a complex C F ( S ) to a singular resolution S of a knot K . Manolescu conjectured that when S is in braid position, the homology H ( C F ( S ) ) is isomorphic to the HOMFLY-PT homology of S . Together with a naturality condition on the induced edge maps, this conjecture would prove the existence of a spectral sequence from HOMFLY-PT homology to knot Floer homology. Using a basepoint filtration on C F ( S ) , a recursion formula for HOMFLY-PT homology and additional s l n –like differentials on C F ( S ) , we prove Manolescu’s conjecture. The naturality condition remains open.

Article information

Source
Algebr. Geom. Topol., Volume 18, Number 7 (2018), 3839-3885.

Dates
Received: 29 June 2017
Revised: 14 April 2018
Accepted: 23 April 2018
First available in Project Euclid: 18 December 2018

Permanent link to this document
https://projecteuclid.org/euclid.agt/1545102056

Digital Object Identifier
doi:10.2140/agt.2018.18.3839

Mathematical Reviews number (MathSciNet)
MR3892233

Zentralblatt MATH identifier
07006379

Subjects
Primary: 57M27: Invariants of knots and 3-manifolds

Keywords
knot theory knot Floer Khovanov–Rozansky HOMFLY-PT homology

Citation

Dowlin, Nathan. Knot Floer homology and Khovanov–Rozansky homology for singular links. Algebr. Geom. Topol. 18 (2018), no. 7, 3839--3885. doi:10.2140/agt.2018.18.3839. https://projecteuclid.org/euclid.agt/1545102056


Export citation

References

  • A S Alishahi, E Eftekhary, A refinement of sutured Floer homology, J. Symplectic Geom. 13 (2015) 609–743
  • N Dowlin, The knot Floer cube of resolutions and the composition product, preprint (2015)
  • N M Dunfield, S Gukov, J Rasmussen, The superpolynomial for knot homologies, Experiment. Math. 15 (2006) 129–159
  • P Freyd, D Yetter, J Hoste, W B R Lickorish, K Millett, A Ocneanu, A new polynomial invariant of knots and links, Bull. Amer. Math. Soc. 12 (1985) 239–246
  • A Gilmore, Framed graphs and the non-local ideal in the knot Floer cube of resolutions, Algebr. Geom. Topol. 15 (2015) 1239–1302
  • M C Hughes, A note on Khovanov–Rozansky $sl_2$–homology and ordinary Khovanov homology, J. Knot Theory Ramifications 23 (2014) art. id. 1450057
  • F Jaeger, Composition products and models for the homfly polynomial, Enseign. Math. 35 (1989) 323–361
  • M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359–426
  • M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1–91
  • M Khovanov, L Rozansky, Matrix factorizations and link homology, II, Geom. Topol. 12 (2008) 1387–1425
  • D Krasner, Computations and structures in $\mathrm{sl}(n)$–link homology, PhD thesis, Columbia University (2009) Available at \setbox0\makeatletter\@url https://search.proquest.com/docview/205417422 {\unhbox0
  • C Manolescu, An untwisted cube of resolutions for knot Floer homology, Quantum Topol. 5 (2014) 185–223
  • P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58–116
  • P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615–692
  • P Ozsváth, Z Szabó, A cube of resolutions for knot Floer homology, J. Topol. 2 (2009) 865–910
  • J H Przytycki, P Traczyk, Invariants of links of Conway type, Kobe J. Math. 4 (1988) 115–139
  • J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) Available at \setbox0\makeatletter\@url https://search.proquest.com/docview/305332635 {\unhbox0
  • J Rasmussen, Some differentials on Khovanov–Rozansky homology, Geom. Topol. 19 (2015) 3031–3104
  • S Sarkar, Maslov index formulas for Whitney $n$–gons, J. Symplectic Geom. 9 (2011) 251–270
  • S Sarkar, A note on sign conventions in link Floer homology, Quantum Topol. 2 (2011) 217–239
  • E Wagner, Khovanov–Rozansky graph homology and composition product, J. Knot Theory Ramifications 17 (2008) 1549–1559